# SDR CALA2024112502935

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: D5347047400290
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FR51-FR52 STRG 38L TRANSITION PANEL HAS SURFACE CORROSION PER HAECO LCQ N/R 9296909/20909  RMVD AND RPLD TRANSITION PANEL AT STR38L FR51-FR52 IAW SRM 51-42 -11/001
